# SDR 96ZZZX1594

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5188B
- Make and model: Bolkms BK117B1
- Aircraft serial: 7163
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 1051410157
- Condition: Worn
- Location: M/R
- Part time: 310 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R BOLT WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
